Journal of Nonlinear Mathematical Physics

Volume 6, Issue 3, August 1995, Pages 269 - 272

Remarks on Quantization of Classical r-Matrices

Authors
Boris A. KUPERSHMIDT
Corresponding Author
Boris A. KUPERSHMIDT
Available Online 1 August 1995.
DOI
https://doi.org/10.2991/jnmp.1999.6.3.4How to use a DOI?
Abstract
If a classical r-matrix r is skewsymmetric, its quantization R can lose the skewsymmetry property. Even when R is skewsymmetric, it may not be unique.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 3
Pages
269 - 272
Publication Date
1995/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.3.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Boris A. KUPERSHMIDT
PY  - 1995
DA  - 1995/08
TI  - Remarks on Quantization of Classical r-Matrices
JO  - Journal of Nonlinear Mathematical Physics
SP  - 269
EP  - 272
VL  - 6
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.3.4
DO  - https://doi.org/10.2991/jnmp.1999.6.3.4
ID  - KUPERSHMIDT1995
ER  -